RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mirsaburova, Gulbakhor Mirakhmatovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:80
Abstract pages:389
Full texts:90
References:75
E-mail:

http://www.mathnet.ru/eng/person54313
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/937942

Publications in Math-Net.Ru
2014
1. Gulbakhor M. Mirsaburova, “A problem with nonlocal conditions for mixed-type equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 10,  35–42  mathnet; Russian Math. (Iz. VUZ), 58:10 (2014), 29–35  scopus
2013
2. Gulbakhor M. Mirsaburova, “A mixed problem with Tricomi and Frankl conditions for the Gellerstedt equation with a singular coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 7,  16–30  mathnet; Russian Math. (Iz. VUZ), 57:7 (2013), 13–26  scopus
2012
3. Gulbakhor Mirsaburova, “A combined Tricomi problem and a problem with a shift for the Gellerstedt equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 9,  32–46  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:9 (2012), 25–38  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020